[MOL] constipation from chemo??????? [01618] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

[MOL] constipation from chemo???????



hi everybody      my brother-in-law (donnie)---lives with me---dx nsclc 6-99 
w/mets to brain(surg 2-99) and bones (at first no primary till 6-99 when 
found in lung)  has had 3 chemo treatments---last one 6-24   has been 
constipated untill today  now has diahrea      could this be from chemo???   
any info would be helpfull
thanks
jo
p.s.  i have only been learning about this since 2-99 so i am fairly new to 
this  also kinda worried       thanks    jo
------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------